# SDR 2002UALA01161

- Difficulty date: July 13, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,485 hours, 17,955 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD FUSELAGE BETWEEN 188 AND 196.5 AT WL 207 HORIZONTAL WEB CRACKED AT INBOARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB AND INSTALLED SKIN DOUBLER.
